# SDR IPXA2017042816589

- Difficulty date: April 12, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  STRINGER 47 HAS SEVERAL CRACKS.  REPAIRED THE SRTINGER IAW SRM 57-10-03, REPAIR 1, FIG. 201. MAJOR.
